# SDR 2DYA20200206001

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N605KW
- Make and model: Boeing 767266
- Aircraft serial: 23180
- Aircraft time: 62,583 hours, 18,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: B2488
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 28-DAY CHECK THE L/H AFT EMERGENCY LIGHT WAS FOUND INOP.  REMOVED AND REPLACED THE L/H AFT BATTERY PACK IAW B767 AMM 33-51-07.  PERFORMED OPS CHECK IAW B767 AMM 33-51-07, CHECK NORMAL.
